# SDR ASAA0570035

- Difficulty date: July 18, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610
- Condition: Punctured
- Location: Fs 440-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FORWARD CARGO BAY NR 2 FLOOR PANEL IS PUNCTURED.  REPAIRED IAW SRM 53-00-00.  (M)
